Alert archive / Mississippi / Flash Flood Warnings in 2013

Flash Flood Warning 97, NWS Jackson, MS

July 14, 2013Claiborne County, Jefferson County, Mississippi; Tensas Parish, Louisiana

NWS Jackson, MS issued this flash flood warning at Jul 14, 2013, 2:01 PM CDT for Claiborne County, Jefferson County, Mississippi; Tensas Parish, Louisiana. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2013, 2:01 PM CDT (19:01 UTC)
Expired
Jul 14, 2013, 4:00 PM CDT
In force
119 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Tensas Parish, LA, Claiborne County, MS, Jefferson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 115 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2013-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1441 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2013-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1441 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
740 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

881 
WGUS54 KJAN 141901
FFWJAN
LAC107-MSC021-063-142100-
/O.NEW.KJAN.FF.W.0097.130714T1901Z-130714T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
201 PM CDT SUN JUL 14 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN TENSAS PARISH IN NORTHEAST LOUISIANA...
  WEST CENTRAL CLAIBORNE COUNTY IN SOUTHWEST MISSISSIPPI...
  NORTHWESTERN JEFFERSON COUNTY IN SOUTHWEST MISSISSIPPI...

* UNTIL 400 PM CDT

* AT 201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
  SOMERSET TO ALCORN...OR ALONG A LINE EXTENDING FROM 17 MILES SOUTH
  OF TALLULAH TO 24 MILES NORTHEAST OF NATCHEZ...MOVING NORTH AT 5
  MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO
  THREE INCHES...HAVE OCCURRED IN THE PAST HOUR.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST.
  JOSEPH...LAKE BRUIN AND NEWELLTON

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3218 9117 3215 9118 3213 9114 3213 9110
      3175 9109 3175 9130 3218 9130

$$

BK
1 follow-up statement
214 
WGUS74 KJAN 142030
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CDT SUN JUL 14 2013

LAC107-MSC021-063-142040-
/O.CAN.KJAN.FF.W.0097.000000T0000Z-130714T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON MS-CLAIBORNE MS-TENSAS LA-
330 PM CDT SUN JUL 14 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WEST CENTRAL
CLAIBORNE AND NORTHWESTERN JEFFERSON COUNTIES...AND EASTERN TENSAS
PARISH...

THE THREAT FOR HEAVY RAIN HAS MOVED OUT OF THE AREA.

LAT...LON 3218 9117 3215 9118 3213 9114 3213 9110
      3175 9109 3175 9130 3218 9130

$$

CME

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 10:43 AM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jul 14, 10:43 AM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1043 AM CDT SUN JUL 14 2013

.UPDATE...MID LEVEL TROUGH/LOW CONTINUES TO PULL OFF TO THE WEST AND
IS LOCATED ACROSS SOUTHERN MISSOURI. ON THE BACKSIDE OF THIS
TROUGH...MOISTURE CONTINUES TO SLOWLY INCREASE ACROSS THE REGION.
THE DRIER AIR THAT THE ARKLAMISS WAS LUCKY TO SEE THIS WEEKEND WILL
BE COMING TO AN END. 12Z AREA SOUNDINGS SHOW THIS INCREASE IN
MOISTURE: 1.89 INCHES PW ON KBMX...1.53 INCHES PER KJAN CONTRASTED
WITH 0.86 INCHES ON KLZK. BY THIS AFTERNOON...MODELS SHOW PW VALUES
AT LEAST 1.5 INCHES AREAWIDE. AS TEMPERATURES INCREASE THIS
AFTERNOON...SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN RETURN TO THE
AREA. HI RES WRF MODELS INDICATE MORE IN THE WAY OF CONVECTION
OCCURRING FURTHER TO THE WEST THAN PREVIOUSLY THOUGHT AND HAVE
INCREASED POPS HERE FOR THE AFTERNOON. IT IS ALSO IN THIS REGION
THAT...PER LOCAL MICROBURST CHECKLIST...WE HAVE A GREATER RISK FOR
STRONG TO SEVERE STORMS. GENERALLY FROM HATTIESBURG...TO
JACKSON...TO THE DELTA HAS A BETTER CHANCE OF SEEING SUCH STORMS AS
HEATING SHOULD BE GREATER THAN IN THE EAST WHERE CLOUD COVER IS
ALREADY IMPACTING HEATING. WHILE MOISTURE IS NOT AS GREAT IN THE
WEST...VERTICAL TOTALS ARE NEARER TO 27-28C AND SUBSTANTIALLY HIGHER
DCAPE IS PRESENT GIVEN DRIER AIR ALOFT. GIVEN THESE
PARAMETERS...HAVE ADJUSTED THE HWO AND GRAPHICS TO BETTER REFINE
THIS AREA AND INCLUDE MENTION OF SEVERE POTENTIAL. OTHER PARAMETERS
OF THE FORECAST WERE IN GOOD SHAPE...WITH ONLY MINOR ADJUSTMENTS
MADE AND WX/POPS ADJUSTED. /28/

&&

.AVIATION...CONDS CONTINUE TO TREND VFR THIS MORNING WITH VFR CONDS
TO PERSIST THRU THE REMAINDER OF THE DAY. ISOLD/SCT SHRA AND TSRA
WILL DEVELOP AROUND/JUST AFTER MID DAY WITH THIS ACTIVITY CONTINUING
INTO THE EVENING HRS. GUSTY WINDS AND HAIL WL BE PSBL INVOF THIS
CONVECTION. SHRA MAY VERY WELL LINGER INTO THE NIGHT TIME HRS FOR
AREAS ALONG/W OF I-55 GRADUALLY DIMINISHING WITH TIME. MVFR/IFR CIG
AND VSBY WL BE PSBL ACROSS ALL AREAS EARLY TOMORROW MORNING. /BK/

&&

.PREV DISCUSSION... /ISSUED 340 AM CDT SUN JUL 14 2013/

SHORT TERM...SUNDAY THROUGH MONDAY NIGHT...SHARP RETROGRADING
TROUGH AXIS EARLIER TONIGHT HELPED PROLONG EASTERN MS CONVECTIVE
ACTIVITY WELL PAST THE TYPICAL DIURNAL CYCLE...DESPITE LIMITED
MOISTURE AND INSTABILITY. THIS TROUGH AXIS WILL POTENTIALLY AID IN
ISOLATED TO SCATTERED TSTORM DEVELOPMENT BEFORE AFTERNOON IN FAR
WESTERN AND SOUTHWESTERN ZONES...BUT OTHERWISE WILL SHIFT WEST OF
THE REGION BEFORE PEAK HEATING. THE EXODUS OF THIS FEATURE WILL
LEAVE INSTABILITY AND MOISTURE ADVECTION AS PRIMARY DRIVERS OF
CONVECTION THIS AFTERNOON. THIS WILL ESPECIALLY BE THE CASE IN EAST
CENTRAL AND NORTHEASTERN MS WHERE ATMOSPHERIC COLUMN MOISTURE WILL
BE IN DECENT SUPPLY. HOWEVER...FURTHER WEST...THE HIGH PRECIPITABLE
WATER AIR MASS WILL WAIT UNTIL TONIGHT OR MONDAY TO COME ADVECTING
IN FROM THE SOUTHEAST THUS POPS KEPT IN THE 20 TO 30 PERCENT RANGE.
CONCERNING STORM INTENSITIES...WE DID HAVE A FEW POTENT STORMS LATE
YESTERDAY DESPITE MARGINAL MOISTURE AND TEMPS IN THE 80S...MAINLY
BECAUSE UPPER LEVEL TEMPS WERE RELATIVELY CHILLY AND THERE WAS SOME
AMBIENT DEEP LAYER WIND SHEAR. SUCH WILL BE THE CASE AGAIN TODAY
WHERE TEMPERATURES WILL STRUGGLE TO CLEAR OUT OF THE 80S IN MOST
SPOTS BUT THERE COULD BE A FEW POTENT STORMS AROUND. AT THIS POINT
THE POTENTIAL FOR TRULY SEVERE STORMS NOT GREAT BECAUSE OF MARGINAL
INSTABILITY BUT WILL INCLUDE STRONG WORDING IN HWO AND GRAPHICS.
EXPECT ACTIVITY TO MOSTLY DIMINISH BY MID EVENING ALTHOUGH
INCREASING MOISTURE ADVECTION FOR THE BULK OF THE REGION COULD
RESULT IN A FEW ISOLATED SHOWERS PERSISTING THROUGH THE NIGHT.

ON MONDAY...THE PREVIOUSLY MENTIONED TROUGH AXIS WILL BE FAR ENOUGH
WEST TO NOT BE ANY INFLUENCE AT ALL...BUT CLIMATOLOGICALLY STRONG
AND MOIST SOUTHEAST FLOW WILL CONTINUE. DRY MID LEVEL AIR THAT COULD
BE A LIMITING FACTOR TO CONVECTIVE COVERAGE IN MANY CENTRAL AND
WESTERN AREAS OF THE CWA TODAY WILL LIKELY NOT BE AS MUCH OF AN
ISSUE TOMORROW. STILL ANTICIPATE MOST OF THE ACTIVITY IN THE
AFTERNOON AND MOST CONCENTRATED SOUTH OF I-20 AS EARLY SEABREEZE
ACTIVITY AND OUTFLOW BOUNDARIES PROPAGATE NORTHWARD. PRECIPITATION
FOR MONDAY WILL DEFINITELY BE ABOVE NORMAL THOUGH WITH POPS AT 30 IN
NORTHERN ZONES...RAMPING UP TO 40 TO 60 IN FAR SOUTHERN ZONES. UPPER
LEVEL TEMPERATURES WILL BE A LITTLE WARMER TOMORROW WITH DEEP LAYER
SHEAR SLIGHTLY LESS. THEREFORE INSTABILITY WILL AGAIN BE
MARGINAL...ESPECIALLY WITH MANY AREAS STILL LIKELY NOT BREAKING 90
DEGREES. HOWEVER...IT SEEMS AN ISOLATED STRONG STORM PRODUCING GUSTY
WINDS IS STILL A RISK TOMORROW GIVEN WEIGHT OF PARAMETER SPACE AND
THIS RISK WILL BE MENTIONED IN THE HWO. EXPECT NEARLY ALL OR ALL OF
THE CONVECTION TO DIMINISH BY THE MID TO LATE EVENING HOURS. /BB/

LONG TERM...TUESDAY THROUGH NEXT SUNDAY...THROUGH THE REMAINDER OF
THE WORK WEEK...THE UPPER LEVEL LOW WILL CONTINUE TO SHIFT WEST AND
WEAKEN OVER THE SOUTHWEST UNITED STATES.  MEANWHILE...UPPER LEVEL
RIDGING CENTERED TO OUR NORTH WILL BUILD EAST TO WEST INCREASING ITS
PRESENCE OVER THE FORECAST AREA.  OVER THE WEEKEND...THIS RIDGE WILL
REMAIN OVER THE REGION BUT IT GRADUALLY LOOKS TO BEGIN BREAKING DOWN
DURING THIS TIME.

SHOWERS AND STORMS THROUGH THE ENTIRE FORECAST PERIOD WILL REMAIN
CONFINED PRIMARILY TO THE AFTERNOON AND EARLY EVENING HOURS.  HOT
AND HUMID CONDITIONS WILL CONTINUE AS AFTERNOON HIGHS WILL WARM INTO
THE MIDDLE 90S EACH DAY.  MEANWHILE...LOWS REMAIN MILD AS THEY ONLY
SLIP INTO THE LOWER 70S. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       89  70  89  71 /  33  24  42  31
MERIDIAN      86  70  87  71 /  47  39  44  34
VICKSBURG     90  70  90  69 /  35  18  35  30
HATTIESBURG   89  71  88  72 /  40  24  56  29
NATCHEZ       88  70  88  70 /  38  20  43  23
GREENVILLE    90  71  90  72 /  25  25  30  27
GREENWOOD     89  71  89  71 /  27  32  30  27

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

28/BK
Hazardous weather outlook, Jul 14, 10:27 AM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1027 AM CDT SUN JUL 14 2013

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>037-
040>045-047>066-072>074-151530-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-
HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
1027 AM CDT SUN JUL 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING AS AN UPPER DISTURBANCE INTERACTS WITH INCREASING MOISTURE
ACROSS THE REGION. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS
OF 50 TO 60 MPH AS WELL AS PENNY TO QUARTER SIZE HAIL. FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS CAN BE
ANTICIPATED AS WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED STRONG THUNDERSTORMS ARE AGAIN POSSIBLE MONDAY AFTERNOON.
THE PRIMARY RISK WITH THE MOST INTENSE STORMS IS WIND GUSTS OF 40 TO
50 MPH. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY
DOWNPOURS CAN BE ANTICIPATED WITH STRONG STORMS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING.

MSZ029>033-038-039-046-151530-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON-NOXUBEE-KEMPER-
1027 AM CDT SUN JUL 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE MIDDAY THROUGH AFTERNOON.
THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 40 TO 50 MPH AS
WELL AS SOME SMALL HAIL. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES
AND HEAVY DOWNPOURS CAN BE ANTICIPATED WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED STRONG THUNDERSTORMS ARE AGAIN POSSIBLE MONDAY AFTERNOON.
THE PRIMARY RISK WITH THE MOST INTENSE STORMS IS WIND GUSTS OF 40 TO
50 MPH. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY
DOWNPOURS CAN BE ANTICIPATED WITH STRONG STORMS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

BK

In the hours before

Special weather statement, Jul 14, 1:21 PM CDT, 40 minutes before
LAZ025-MSZ047-053-141850-
WARREN MS-CLAIBORNE MS-TENSAS LA-
121 PM CDT SUN JUL 14 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
121 PM CDT SUN JUL 14 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES EAST OF NEWELLTON AT 121
PM CDT...MOVING NORTH AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN WEST CENTRAL CLAIBORNE AND SOUTHWESTERN WARREN COUNTIES...
AND NORTHEASTERN TENSAS PARISH SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3220 9132 3223 9127 3221 9123 3224 9120
      3225 9113 3221 9112 3223 9109 3222 9107
      3200 9103 3195 9124 3220 9136
TIME...MOT...LOC 1821Z 165DEG 18KT 3207 9116

BK
Special weather statement, Jul 14, 1:23 PM CDT, 38 minutes before
ARZ074-141850-
ASHLEY AR-
123 PM CDT SUN JUL 14 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
123 PM CDT SUN JUL 14 2013

STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WERE LOCATED NEAR WILMOT AND MONTROSE AT 122
PM CDT...MOVING NORTH AT 20 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EASTERN ASHLEY COUNTY SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3339 9179 3340 9169 3339 9145 3333 9146
      3301 9146 3300 9163 3301 9168
TIME...MOT...LOC 1822Z 176DEG 20KT 3304 9157

BK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:02 PM CDTSevere Thunderstorm WarningJANClarke43 min
Jul 13, 10:49 PM CDTSpecial Weather StatementJANJasper31 min
Jul 14, 1:30 PM CDTSevere Thunderstorm WarningJANClaiborne, Warren45 min
Jul 14, 3:26 PM CDTSpecial Weather StatementJANJefferson29 min
Jul 14, 3:43 PM CDTSpecial Weather StatementJANMarion32 min
Jul 14, 3:55 PM CDTSpecial Weather StatementJANClaiborne30 min
Jul 14, 3:57 PM CDTSpecial Weather StatementJANFranklin33 min
Jul 14, 4:06 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Jefferson, Lincoln39 min
Jul 14, 4:27 PM CDTSpecial Weather StatementJANJefferson Davis28 min
Jul 14, 4:47 PM CDTSevere Thunderstorm WarningJANClaiborne, Hinds, Warren43 min
Jul 14, 5:13 PM CDTSpecial Weather StatementJANHinds27 min
Jul 14, 5:22 PM CDTSevere Thunderstorm WarningJANHinds53 min
Jul 14, 5:35 PM CDTSpecial Weather StatementJANWashington30 min
Jul 14, 5:38 PM CDTSpecial Weather StatementJANHinds27 min
Jul 14, 1:21 PM CDTSpecial Weather StatementJANTensas29 min
Jul 14, 2:20 PM CDTSpecial Weather StatementJANWest Carroll30 min
Jul 14, 2:44 PM CDTSpecial Weather StatementJANWest Carroll31 min
Jul 14, 2:49 PM CDTSpecial Weather StatementJANWest Carroll31 min
Jul 14, 3:20 PM CDTSpecial Weather StatementJANWest Carroll30 min
Jul 14, 4:18 PM CDTSpecial Weather StatementJANCatahoula32 min
Jul 14, 4:26 PM CDTSpecial Weather StatementJANRichland29 min
Jul 14, 4:42 PM CDTSpecial Weather StatementJANEast Carroll28 min
Jul 14, 5:31 PM CDTSpecial Weather StatementJANEast Carroll29 min

Nearby

Flash Flood Warnings in Mississippi, 2013Flash Flood Warnings in Louisiana, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.